# SDR SDR2004011

- Difficulty date: February 17, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Part number: 30048000018
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THE AUTOMATIC TAKEOFF POWER CONTROL SYSTEM (ATPCS) DIS NOT ARM.  CREW ABORTED THE TAKEOFF.  REMOVED AND REPLACED NR 2 ENGINE AUTO FEATHER UNIT.
